# SDR SWIA201024714

- Difficulty date: June 9, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 36,593 hours, 52,379 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Support
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TRIM TAB HINGE POINTS HAVE CORROSION.  (C-CHECK)  REPLACED RIGHT ELEVATOR TRIM TAB SUPPORT.
